Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 589-597
http://dx.doi.org/10.1155/S0161171288000717

Identification of waiting time distribution of M/G/1, Mx/G/1, GIr/M/1 queueing systems

Council of Scientific and Industrial Research Complex, New Delhi 110012, India

Received 17 March 1986; Revised 12 November 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ghosal and S. Madan, “Identification of waiting time distribution of , , queueing systems,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 589-597, 1988. https://doi.org/10.1155/S0161171288000717.